# SDR SIMA20121223001

- Difficulty date: December 22, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 5,193 hours, 3,200 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SLAT FAIL CAUTION ON APPROACH. THE CREW DECLARED AN EMERGENCY.  PERFORMED OPERATIONAL CHECK IAW CRJ AMM 27-52-00. FLAPS AND SLATS WORKING PROPERLY. THE AIRCRAFT WAS RETURNED TO SERVICE.
